# SDR CA040422001

- Difficulty date: April 20, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 36,612 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010229
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED NR 1 AND NR 2 HYDRAULIC QUANTITIES AT MINIMUM LEVELS.  MAINTENANCE FOUND PERMASWAGE FITTING ON NR 2 LANDING GEAR DOWN LINE IN CENTER FUSELAGE LEAKING.  NEW SECTION OF HYDRAULIC LINE WAS INSTALLED AND SWAGGED IAW AMM 20-06-13.  LEAK CHECKS AND GEAR SWINGS WERE PERFORMED AND CHECKED SERVICEABLE.  AIRCRAFT HOURS 36612:46 AIRCRAFT CYCLES 37042.
